# SDR AWXA200600339

- Difficulty date: February 3, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Bs 1714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON DECK PLATE AT STA 1714 ON BL 25R AND 39R, ON FLOOR IN PAX CABIN.  CORROSION WAS FOUND TO BE OUT OF LIMIT IAW BOEING 757-200 SRM 53-00-51-1A1 FIG 101.  PERFORMED LAYOUT OF REPAIR ON DECK PLATE IAW BOEING 757-200 SRM 51-70-13-0G.  FABRICATE REPAIR PART IAW BOEING 757-200 SRM 51-70-13-0G.  INSTALLED FABRICATED REPAIR PART AT BS 1714 ON BL 25R AND BL 39R IAW BOEING 757-200 SRM 51-70-13-0G.
